# SDR AALA202103249007

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8834
- Aircraft time: 3,793 hours, 1,138 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sensor
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CENTER FUEL WOULD NOT TRANSFER TO RIGHT WING WITHOUT MANUAL TRANSFER. RETURNED TO LAX AND DECLARED EMERGENCY. HIGH LEVEL SENSOR FAILED OPS CHECK. REPLACED LEVEL SENSOR IAW AMM 28-42-00 AND AMM 28-46-00.
